# SDR FDEA202205091166

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 32,028 hours, 18,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed Insp
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MDIS  680     33-50  0976     07MAY22  PIT  OPEN  U  PER A-CHECK, EMERGENCY LIGHT OPS TEST FAILED  BITE-CHECK.   DUPLICATE SDR SEE 22-1140
